The Electrophysical Forum aims to provide an interactive platform for questions, comments, discussion and opinion related to the use of Electro Physical modalities in therapy. It is supported by an Internationally renowned expert panel and a broad sphere of clinicians, researchers, educators and students. Active participation is welcomed.

Sign up to start posting >>>

Ask a question and get it answered by your peers and respected experts

Answer a question and be recognised, raising your international profile



Create a link to us from your website, blog or social media platform.


Is Shockwave appropriate for patients being treated on Ticagrelor

A patient attended a shockwave whilst on a does of Ticagrelor as an anticoagulant medication as an addition to Asprin. It is not a medication we are aware of and unsure of its action. We would apprectiate any advice regardign Ticagrelor and whether shockwave is still appropriate?

Thanks,

George

George Williams

3 months ago

Back to General Electrotherapy

Post a reply

376 views

luisef258
luisef258

Ih Georg As transient ecchymosis and/or petechiae, certainly due to the physical impact of shock waves, may be reportede in some studies, using anticoagulant medication and ESWT simultaneously, it seems to me to be inappropriate. https://www.ncbi.nlm.nih.gov/pubmed/28890412 In my general practice I consider it as contraindication. Hope this helps.

1-2 of 2

Reply to this discussion

You cannot edit posts or make replies: